# SDR AALA20160603002

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 87,461 hours, 41,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 24663
- Condition: Inoperative
- Location: Emergency Light
- Part time: 45,886 hours, 23,128 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN FWD GALLEY AREA INOPERATIVE.  R & R THE BATTERY PACK  AT LOCATION B5-100 IAW AMM 33-53-00.
